# SDR IPXA2017011812926

- Difficulty date: December 29, 2016
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RIGHT WING REAR SPAR UPPER CAP AFT FLANGE CORRODED BETWEEN XORS 774 - 826.  REPAIRED THE SPAR CAP IAW EA 011-5710-01-A6567 REV. IR AND EO MD11-5710-62963-A.
